# SDR VNAA20250610046

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374133
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK AT RBL 27, FS 909 TO 973 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.   REPLACED RH FLOOR SEAT TRACK AT RBL 27, FS909 TO FS973 WITH A NEW SERVICEABLE SEAT TRACK PN: SH670-37413-3 IAW CRJ-700 AMM 53-00-49-400-801-A03
